# SDR P5CA2020091800316

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,425 hours, 4,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 115186401099
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS IN FLIGHT.  PERFORMED PTC BITE TEST, FOUND CONTROLLER FAULT.  REMOVED AND REPLACED CONTROLLER, IAW AMM 21-51-4.
